MathSciNet Relay Station
MathSciNet bibliographic data
MR568898 (58 #27961) 14B05 (32C40)
Laufer, Henry B. On minimally elliptic singularities. Amer. J. Math. 99 (1977), no. 6, 1257–1295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement